ON SEQUENTIAL DESIGNS FOR MAXIMIZING THE SUM OF N OBSERVATIONS

被引:79
作者
BRADT, RN
JOHNSON, SM
KARLIN, S
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1956年 / 27卷 / 04期
关键词
D O I
10.1214/aoms/1177728073
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1060 / 1074
页数:15
相关论文
共 2 条
[1]   SOME ASPECTS OF THE SEQUENTIAL DESIGN OF EXPERIMENTS [J].
ROBBINS, H .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1952, 58 (05) :527-535
[2]   On the likelihood that one unknown probability exceeds another in view of the evidence of two samples. [J].
Thompson, WR .
BIOMETRIKA, 1933, 25 :285-294